The Annals of Mathematical Statistics

The Nonexistence of Certain Statistical Procedures in Nonparametric Problems

R. R. Bahadur and Leonard J. Savage

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 27, Number 4 (1956), 1115-1122.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177728077

Digital Object Identifier
doi:10.1214/aoms/1177728077

Mathematical Reviews number (MathSciNet)
MR84241

Zentralblatt MATH identifier
0073.14302

JSTOR
links.jstor.org

Citation

Bahadur, R. R.; Savage, Leonard J. The Nonexistence of Certain Statistical Procedures in Nonparametric Problems. Ann. Math. Statist. 27 (1956), no. 4, 1115--1122. doi:10.1214/aoms/1177728077. https://projecteuclid.org/euclid.aoms/1177728077


Export citation